# SDR 20001019SH017

- Difficulty date: September 21, 2000
- Submitted: October 19, 2000
- Operation: General aviation
- Aircraft: N4128X
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449112
- Engine: Cont LTSIO360RB
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: RSA5AD
- Part serial: 70224104
- Condition: Malfunctioned
- Location: Fuel Injector
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN-FLIGHT, WHEN MIXTURE WAS LEANED TO CRUISE SETTING AT ABOUT 9 GALLON/HOUR, THE MIXTURE WENT UP TO 3 GALLONS PER HOUR.  SERVO REMOVED AND A NEW ONE INSTALLED IAW PIPER MANUAL.  (X)
